Pacific Journal of Mathematics

Shadow and inverse-shadow inner products for a class of linear transformations.

George Golightly

Article information

Source
Pacific J. Math., Volume 103, Number 2 (1982), 389-399.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102723971

Mathematical Reviews number (MathSciNet)
MR705238

Zentralblatt MATH identifier
0521.47007

Subjects
Primary: 46C05: Hilbert and pre-Hilbert spaces: geometry and topology (including spaces with semidefinite inner product)
Secondary: 47A05: General (adjoints, conjugates, products, inverses, domains, ranges, etc.)

Citation

Golightly, George. Shadow and inverse-shadow inner products for a class of linear transformations. Pacific J. Math. 103 (1982), no. 2, 389--399. https://projecteuclid.org/euclid.pjm/1102723971


Export citation

References

  • [1] R. Adams, N. Aronszajn, and M. S. Hanna, Theory of Bessel potentials, HI, Ann. Inst. Fourier (Grenoble), 19 (1969), fasc. 2 (1970), 279-338.
  • [2] P. A. Fillmore and J. P. Williams, On operator ranges, Advances in Math., 7 (1971), 254-281.
  • [3] K. O. Friedrichs, Spektraltheone halbbeschrdnkter Operatoren und Anwendung auf die Spektralzerlegung von Differentialoperatoren, Math. Ann., 109 (1934), 465-487, 685-713. Errata: Ibid., 110 (1935), 777-779.
  • [4] George O. Golightly, Graph-dense linear transformations, Pacific J. Math., 82, No. 2 (1979), 371-377.
  • [5] George O. Golightly, A characterization of the range of a bounded linear transformation in Hubert space, Proc. Amer. Math. Soc, 79, no. 4 (1980), 591-592.
  • [6] J. S. Mac Nerney, Continuous embeddings of Hubert spaces, Rend. Circ. Mat. Palermo, (2) 19 (1970), 109-112.
  • [7] J. S. Mac Nerney,Dense embeddings of Hubert spaces, Proc. Amer. Math. Soc, 24, No. 1 (1970), 92-94.
  • [8] J. D. Maitland-Wright, All operators on a Hubert space are bounded, Bull. Amer. Math. Soc, 79 (1973), 1247-1250.